MAUDE Adverse Event Report: AMR CFF74, 12X100 KII FIOS ADVFIX HDL 6/BX; GCJ

AMR CFF74, 12X100 KII FIOS ADVFIX HDL 6/BX; GCJ
Model Number CFF74
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Appendicitis - "charge nurse stated that dr.(b)(6) had a difficulty advancing the 45mm stapler through the 12mm trocar, they heard a popping sound then the instrument was able to pass through the trocar, after the appendix was taken out, they gave patient the tracar and a small piece of plastic they thought was a part that broke off during the popping sound, after inspecting the trocar, the small black plastic was confirmed as a part of the trocar's air locking system and no other parts are missing from the trocar, surgeon and scrub tech also confirmed the piece and that no other parts are left inside the patient." patient status - good condition.
 
Additional Manufacturer Narrative
Additional information was requested from the customer and provided.Investigation summary: the event product was not returned for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.The root cause might be instrument damage from the stapler as it passed through the trocar.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.Applied medical continuously seeks to improve the form, function and ease of use of its products and will continue to monitor its vigilance system for trends and take appropriate actions as necessary.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then the supplemental report will be submitted to the fda.

Brand Name
CFF74, 12X100 KII FIOS ADVFIX HDL 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5720868
Report Number2027111-2016-00442
Device Sequence Number88276
Product Code GCJ
UDI-Device Identifier00607915117665
UDI-Public(01)00607915117665(17)181230(30)01(10)1260812
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/30/2018
Device Model NumberCFF74
Device Catalogue Number101450601
Device Lot Number1260812
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/13/2016
Supplement Report FDA Received Date12/16/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1